Next Article in Journal
Elastic-Plastic Stress Analysis and Residual Stresses in Metal Matrix Laminated Plates under In-Plane Loading
Previous Article in Journal
Non - Perturbative Solution of the Ginzburg - Landau Equation
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(2), 119-127; https://doi.org/10.3390/mca5020119

Monodromy Principle and Universal Coverings

Department of Mathernatics, Erciyes University, 38039 Kayseri, TURKEY
Published: 1 August 2000
PDF [560 KB, uploaded 31 March 2016]

Abstract

Let G be a star topological groupoid [Definition 2.2]. In this paper using the stmcture of monodromy groupoid we obtain a result which is more general than a result given in [1] and known as monodromy principle. Fuflher if G is a topological group and W is a suitable open neighbourhood of the identity element then we obtain a covering of G.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

MUCUK, O. Monodromy Principle and Universal Coverings. Math. Comput. Appl. 2000, 5, 119-127.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top